MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 6.5 CANCELLOUS BONE SCREW 20MM; SMOOTH OR THREADED METALLIC BONE FIXATION FASTENER.

STRYKER ORTHOPAEDICS-MAHWAH 6.5 CANCELLOUS BONE SCREW 20MM; SMOOTH OR THREADED METALLIC BONE FIXATION FASTENER.
Catalog Number 2030-6520-1
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history records indicates that the reported devices were manufactured and accepted into final stock with no reported discrepancies.The complaint history review indicated that there were no similar events for the reported lot.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available, the evaluation summary will be submitted in a supplemental report.
 
Event or Problem Description
It was reported that, during a tha, when a nurse peeled the outer tyvek sheet, it was delaminated.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event regarding alleged packaging issue involving a hip screw was reported.The event was confirmed through the inspection of received image.Conclusion: it was reported that during a tha, the outer tyvek sheet was found delaminated.The device was not returned.Visual inspection of the received image noted that tyvek sheet was partially attached to the blister on one of the edges.The exact cause of the event could not be determined because the device was not returned to stryker orthopaedics.No further investigation for this event is possible at this time as no devices and / or insufficient information was received by stryker orthopaedics.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
6.5 CANCELLOUS BONE SCREW 20MM
Common Device Name
SMOOTH OR THREADED METALLIC BONE FIXATION FASTENER.
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7669694
Report Number0002249697-2018-02075
Device Sequence Number11456059
Product Code HWC
UDI-Device Identifier07613327036985
UDI-Public07613327036985
Combination Product (Y/N)N
PMA/510(K) Number
K894124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2023
Device Catalogue Number2030-6520-1
Device Lot Number154XKD
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/12/2018
Supplement Date Received by Manufacturer08/14/2018
Initial Report FDA Received Date07/09/2018
Supplement Report FDA Received Date09/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;